Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 39, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 16, 2008, 2:41 PM EDT for 4 counties in Pennsylvania. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2008, 2:41 PM EDT (18:41 UTC)
- Expired
- Jun 16, 2008, 3:30 PM EDT
- In force
- 49 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Armstrong County, PA, Clarion County, PA, Indiana County, PA, Jefferson County, PA
The radar
The State College radar (KCCX), 81 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 11:28 AM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 115 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 1141 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KPBZ 161841
SVRPBZ
PAC005-031-063-065-161930-
/O.NEW.KPBZ.SV.W.0039.080616T1841Z-080616T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
241 PM EDT MON JUN 16 2008
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN ARMSTRONG COUNTY IN WEST CENTRAL PENNSYLVANIA...
NORTHEASTERN INDIANA COUNTY IN WEST CENTRAL PENNSYLVANIA...
SOUTHERN JEFFERSON COUNTY IN WEST CENTRAL PENNSYLVANIA...
SOUTHEASTERN CLARION COUNTY IN WEST CENTRAL PENNSYLVANIA...
* UNTIL 330 PM EDT
* AT 237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR NEW BETHLEHEM...
MOVING EAST AT 32 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DAYTON...SUMMERVILLE...SMICKSBURG...DORA...BROOKVILLE...
PUNXSUTAWNEY...REYNOLDSVILLE AND GLEN CAMPBELL
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR WESTERN MARYLAND AND WESTERN PENNSYLVANIA. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY
AFTERNOON FOR EAST CENTRAL OHIO AND NORTHERN WEST VIRGINIA.
LAT...LON 4119 7871 4120 7876 4113 7880 4073 7881
4091 7962 4114 7940 4122 7870
TIME...MOT...LOC 1841Z 270DEG 28KT 4101 7932
$$1 follow-up statement
000
WWUS51 KPBZ 161853
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
253 PM EDT MON JUN 16 2008
PAC005-031-063-065-161930-
/O.CON.KPBZ.SV.W.0039.000000T0000Z-080616T1930Z/
ARMSTRONG PA-INDIANA PA-JEFFERSON PA-CLARION PA-
253 PM EDT MON JUN 16 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR CLARION...JEFFERSON...INDIANA AND ARMSTRONG COUNTIES IN WEST
CENTRAL PENNSYLVANIA...
AT 250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR
MCWILLIAMS..MOVING EAST AT 51 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CORBETTOWN...CONTENT...RINGGOLD...PANSY...SUNRISE...CONIFER...
PORTER...DORA...CODER...DENTON...WORTHVILLE...LOOP...SMICKSBURG...
MCGAREY...STANTON...BROOKVILLE...NORMAN...SPRANKLE MILLS...NORTH
POINT...BARNES...WELLS...COLON...PINECREEK...COOLSPRING...
ROSSMOYNE...PORT BARNETT...RAMSAYTOWN...COULTER...MCCORMICK...TAIT...
MARKTON...ELKIN...HAMILTON...EAST BRANCH...GEORGEVILLE...GREEN
VALLEY...TRADE CITY...KNOX DALE...IOWA...VALIER...OLIVEBURG...
SULGER...MOTTARNS MILL...EMERICKVILLE...FORDHAM...OAK TREE...
FULLER...BARTON...HORATIO...BATTLE HOLLOW...NORTH SULGER...
SPORTSBURG...MARCHAND...COVODE...WALSTON...CORTEZ...MEREDITH...
CRAWFORDTOWN...HARMONY...ANITA...ODONNELL...PUNXSUTAWNEY...ADRIAN
MINES...SAVAN...PANIC...DEEMERS CROSSROADS...HORMTOWN...ROCHESTER
MILLS...ROSEBORO...LOCUST...ALBION...JUNEAU...SPINDLETOWN...RIKER...
PARDUS...WISHAW...CLOE...SANDY VALLEY...BELLS MILLS...
REYNOLDSVILLE...ROSSITER...CANOE RIDGE...DESIRE...ROBERTSVILLE...
BEECHWOODS...ELBELL...SMITHTOWN...ROCKDALE...PRESCOTTVILLE...
NASHVILLE...BIG RUN...WINSLOW...RATHMEL...SOLDIER...RED MILL...
PANCOAST...JOHNSONBURG...FLORA...BOWERSVILLE...STUMP CREEK...GORMAN
SUMMIT...SMITHPORT...FALLS CREEK...WILGUS...SYKESVILLE...CRAMER...
GIPSY...HILLSDALE...HILLMAN...HARVEYS RUN...LOGAN...MCMINNS SUMMIT...
LOCHVALE...HOOVERHURST...KEAL RUN...CUSH CREEK...ARCADIA...
BOWDERTOWN...UREY...GLEN CAMPBELL AND SIDNEY
THIS STORM HAS A HISTORY OF LARGE DAMAGING HAIL AND CAN PRODUCE
DAMAGING WIND. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR WESTERN MARYLAND AND WESTERN PENNSYLVANIA.
LAT...LON 4119 7871 4120 7876 4113 7880 4073 7881
4091 7962 4114 7940 4122 7870
TIME...MOT...LOC 1853Z 280DEG 44KT 4096 7920
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:18 PM EDT, 23 minutes earlier.
Area forecast discussion, Jun 16, 2:18 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 218 PM EDT MON JUN 16 2008 .SYNOPSIS... A COLD FRONT WILL MOVE SOUTHEAST OF THE REGION THIS EVENING...PROMPTING THE DEVELOPMENT OF STRONG TO SEVERE THUNDERSTORMS. A MUCH COOLER AIR MASS WILL FOLLOW THIS BOUNDARY...WITH A SERIES OF DISTURBANCES PASSING ACROSS THROUGH MID WEEK. && .NEAR TERM /THROUGH TONIGHT/... SURFACE COLD FRONT SHOULD CLEAR EASTERN COUNTIES AROUND 3Z. A VERY UNSTABLE AIRMASS IS IN PLACE AHEAD OF THIS BOUNDARY. STORMS WILL CONTINUE TO DEVELOP ALONG AND AHEAD OF THIS BOUNDARY THIS AFTERNOON. WEAK RIDGE PUSHES EAST ACROSS THE AREA OVERNIGHT. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY/... A MID LEVEL TROUGH WILL REMAIN THROUGH WEDNESDAY...WITH A SERIES OF DISTURBANCES MOVING SOUTHEAST ACROSS THE REGION THROUGH THE FLOW. A MUCH COOLER AIRMASS WILL SINK SOUTH UNDER THIS TROUGH. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... MID LEVEL TROUGHING WILL LINGER THROUGH THE ENTIRE PERIOD...WITH SOME FLATTENING OF THE TROUGH OVER THE WEEKEND. TEMPERATURES WILL REMAIN BELOW CLIMATOLOGICAL NORMALS THROUGH THE PERIOD...WITH SOME MODERATION IN TEMPS TOWARD THE WEEKEND. WITH THE LINGERING TROUGH...LOW POPS POSSIBLE THROUGHOUT THE PERIOD. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... A COLD FRONT WILL CONTINUE TO SLIDE SOUTHEAST ACROSS THE REGION THIS AFTERNOON...INTO THIS EVENING. THE BOUNDARY SHOULD CLEAR EASTERN TERMINALS AROUND 03Z. STORMS WHICH FORM ALONG AND AHEAD OF THIS BOUNDARY COULD PRODUCE LARGE HAIL AND WIND GUSTS IN EXCESS OF 60 KNOTS...IN ADDITION TO IFR CONDITIONS. PREVAILING VFR CONDITIONS ARE THEN EXPECTED OVERNIGHT BEHIND THE FRONT. A SERIES OF DISTURBANCES WILL MOVE THROUGH THE REGION TUESDAY THROUGH SATURDAY. WHILE CONDITIONS WILL PREVAIL AT VFR TUESDAY THROUGH SATURDAY...A FEW PERIODS OF IFR TO MVFR WILL BE POSSIBLE IN AND NEAR SHOWERS AND STORMS. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Jun 16, 1:16 PM EDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 116 PM EDT MON JUN 16 2008 OHZ039>041-048>050-057>059-068-069-WVZ001>004-012-021>023-041-171730- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-HANCOCK-BROOKE-OHIO-MARSHALL- WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 116 PM EDT MON JUN 16 2008 ...SEVERE THUNDERSTORM WATCH 549 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. ...SEVERE WEATHER POSSIBLE TODAY... SEVERE THUNDERSTORMS ARE POSSIBLE TODAY. THE GREATEST THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-PAZ007>009-013>016-020>023-029>032-171730- GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA- BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE- FAYETTE- 116 PM EDT MON JUN 16 2008 ...SEVERE THUNDERSTORM WATCH 550 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. ...SEVERE WEATHER POSSIBLE TODAY... SEVERE THUNDERSTORMS ARE POSSIBLE TODAY. THE GREATEST THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUSE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 16, 9:11 AM EDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 911 AM EDT MON JUN 16 2008 WVZ041-161400- TUCKER WV- 911 AM EDT MON JUN 16 2008 ...THUNDERSTORMS... STRONG THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTY...TUCKER... AT 909 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS 4 MILES WEST OF SAINT GEORGE...MOVING EAST AT 40 MPH. THESE THUNDERSTORMS MAY CONTAIN SMALL HAIL...WIND GUSTS UP TO 50 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... AUVIL...BENBUSH...BLACKWATER FALLS...BUENA AND CANAAN HEIGHTS KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY AFTERNOON FOR NORTHERN WEST VIRGINIA.
Special weather statement, Jun 16, 10:14 AM EDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 1014 AM EDT MON JUN 16 2008 WVZ041-161445- TUCKER WV- 1014 AM EDT MON JUN 16 2008 ...THUNDERSTORMS... THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTY... TUCKER... AT 1013 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS 4 MILES NORTH OF HAMBLETON...MOVING EAST AT 48 MPH. THESE STORMS CAN HAVE HAIL AND GUSTY WINDS PLUS A SHORT PERIOD OF HEAVY RAIN AND FREQUENT LIGHTNING. BEWARE OF PONDING OF WATER ON ROADS AND IN LOW LYING AREAS. VISIBILITIES CAN BE BRIEFLY BE SHARPLY REDUCED. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... BENBUSH...BLACKWATER FALLS...BUENA...CANAAN HEIGHTS AND CANAAN VALLEY STATE PARK KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY AFTERNOON FOR NORTHERN WEST VIRGINIA.
Special weather statement, Jun 16, 11:39 AM EDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 1139 AM EDT MON JUN 16 2008 PAZ029>032-WVZ003-004-161600- FAYETTE PA-GREENE PA-MARSHALL WV-OHIO WV-WASHINGTON PA-WESTMORELAND PA- 1139 AM EDT MON JUN 16 2008 ...THUNDERSTORMS... THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES... FAYETTE...WASHINGTON...WESTMORELAND...GREENE...MARSHALL AND OHIO... AT 1138 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF DALLAS TO 2 MILES EAST OF CAMERON...MOVING EAST AT 63 MPH. THESE STORMS CAN HAVE WIND GUSTS OVER 40 MPH PLUS HAIL. THERE CAN ALSO BE A SHORT PERIOD OF FREQUENT LIGHTNING AND HEAVY RAIN. BEWARE OF PONDED WATER ON ROADS AND IN LOW LYING AREAS. VISIBILITIES CAN ALSO BE BRIEFLY REDUCED. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... BELLE VERNON...BENTLEYVILLE...BOBTOWN...BROWNSVILLE AND BUZZ KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY EVENING FOR WESTERN PENNSYLVANIA.
Special weather statement, Jun 16, 1:57 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 157 PM EDT MON JUN 16 2008 OHZ039-048-161845- COSHOCTON OH-TUSCARAWAS OH- 157 PM EDT MON JUN 16 2008 ...THUNDERSTORMS... STRONG THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES... COSHOCTON AND TUSCARAWAS... AT 155 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS 3 MILES SOUTHWEST OF COSHOCTON... MOVING EAST AT 35 MPH. THESE STORMS MAY CONTAIN ONE HALF INCH DIAMETER HAIL AND WINDS GUSTING TO 50 MPH. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... BAKERSVILLE...CONESVILLE...COSHOCTON...DENNISON AND GILMORE KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY AFTERNOON FOR EAST CENTRAL OHIO AND NORTHERN WEST VIRGINIA.
Local storm report, Jun 16, 2:32 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
232 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM HAIL DAVIS 39.13N 79.47W
06/16/2008 E1.50 INCH TUCKER WV EMERGENCY MNGR
0145 PM HAIL 7 S SENECA 41.27N 79.71W
06/16/2008 E0.75 INCH VENANGO PA TRAINED SPOTTER
0209 PM HAIL CAMBRIDGE 40.03N 81.59W
06/16/2008 E0.75 INCH GUERNSEY OH PUBLIC
&&
JDARNLEYLocal storm report, Jun 16, 2:40 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
240 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG SIGEL 41.28N 79.12W
06/16/2008 JEFFERSON PA EMERGENCY MNGR
TREE REPORTED DOWN
&&
JDARNLEYThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 1:32 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Forest, Jefferson, Venango | 43 min |
| Jun 16, 1:43 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Indiana, Jefferson | 62 min |
| Jun 16, 2:14 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Forest, Jefferson | 31 min |
| Jun 16, 3:08 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Mercer, Venango | 37 min |
| Jun 16, 3:27 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Butler, Westmoreland | 48 min |
| Jun 16, 3:29 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Jefferson | 31 min |
| Jun 16, 3:56 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver | 49 min |
| Jun 16, 4:16 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana, Westmoreland | 44 min |
| Jun 16, 4:22 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Westmoreland | 23 min |
| Jun 16, 4:37 PM EDT | Areal Flood Advisory | PBZ | Allegheny | 3 hr |
| Jun 16, 4:50 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene | 40 min |
| Jun 16, 5:08 PM EDT | Flash Flood Warning | PBZ | Allegheny | 3 hr |
| Jun 16, 5:19 PM EDT | Areal Flood Advisory | PBZ | Armstrong, Indiana, Westmoreland | 72 min |
| Jun 16, 5:57 PM EDT | Severe Thunderstorm Warning | PBZ | Jefferson | 33 min |
| Jun 16, 6:51 PM EDT | Severe Thunderstorm Warning | PBZ | Washington | 39 min |
| Jun 16, 7:04 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Washington | 41 min |
| Jun 16, 7:29 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene, Washington, Westmoreland | 46 min |
| Jun 16, 7:33 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene | 42 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.